answersLogoWhite
Ask
Birth Control
Pregnancy
Birth Control Pill

Can you have cervical mucus on the pill?

525354
Answer

Top Answer
User Avatar
Wiki User
2015-07-14 15:06:16
2015-07-14 15:06:16

I was wondering the same thing. I've been on otrtho tricylen for 2yrs. I think it is possible because I have "normal" or "common" changes in my cervical mucus as well. During the second week after my period it is very thin and clear but a couple days before my period it gets thicker. I believe I am ovulating on the pill. If this is anything like what you've experienced I think it's possible. .

If you're taking a combination pill which consists of estrogen and progesterone, it can thicken the cervical mucus, further preventing your chances of pregnancy.

1
0

Related Questions

User Avatar

All birth control pills alter cervical mucus. That is one of the mechanisms by which they prevent pregnancy -- the progestin thickens the cervical mucus.

User Avatar

One of the ways that the birth control pill works is to thicken the cervical mucus to reduce the ability of sperm to get through. As a result of this change, as well as the reduction/prevention of ovulation, a woman on the birth control pill would not normally experience fertile cervical mucus (spinnbarkeit).

User Avatar

A fluctuation in cervical mucus is usually a pregnancy symptom. But I doubt your pregnant at this time. Stopping the pill will cause you to ovulate ASAP which is why you had the CM and the dryness now is because of the pill also. But if your period is late then do a test.

User Avatar

No, you often get excess cervical mucus when you are pregnant anyway

User Avatar

One of the reasons for cervical mucus to be pink is when there is implantation, that's what I know


Copyright © 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.